# SDR ASAA2016040716296

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75058
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT FLOOR SUPPORT BS 747-767 IS CRACKED. ACFT GROUNDED.  R & R CRACKED FLOOR SUPPORT IAW SRM 51-10-02, PARA  9, SRM 51-40-02, AND BAC DWG 146A7500, REV A.
